# SDR UPS97822510

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, NR 3 ENGINE HAD FLAME-OUT AT FL 330.  RAN FLAME-OUT CHECKLIST AND RECOVERED ENGINE AT FL 280 IN DESCENT.  *S/D*  PERFORMED T/S TREE NR 139, PERFORMED ALL ASPECTS OF ADJ/TEST PER MM 71 -00-00, PERFORMED POWER ASSURANCE RUN AND ALL PMC ON AND OFF, CHECK VBV AND VSV RIG TRAVEL CHECK, ALL OPERATES NORMALLY PER MM 71-00-00, FIG 139 PG 169-173.
